Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 30, 2006, 7:35 AM MDT. It took effect at Apr 30, 2006, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2006, 7:35 AM MDT (13:35 UTC)
- In effect from
- Apr 30, 2006, 11:00 AM MDT
- Expired
- Apr 30, 2006, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 301335 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 735 AM MDT SUN APR 30 2006 ...RED FLAG WARNING FROM LATE MORNING THROUGH AFTERNOON FOR PORTIONS OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS WILL BECOME BREEZY FROM LATE MORNING THROUGH THE AFTERNOON ON THE HIGH PLAINS JUST EAST OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS. LOW HUMIDITIES WILL COMBINE WITH THE WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS...MAINLY EAST OF STATE HIGHWAY 41. NMZ107-302130- /O.NEW.KABQ.FW.W.0041.060430T1700Z-060501T0000Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 735 AM MDT SUN APR 30 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON EAST OF STATE HIGHWAY 41... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 44
1 follow-up statement
000 WWUS85 KABQ 302151 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 PM MDT SUN APR 30 2006 ...RED FLAG WARNING THE REST OF THE AFTERNOON FOR PORTIONS OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS WILL BE BREEZY THE REST OF THE AFTERNOON ON THE HIGH PLAINS JUST EAST OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS. LOW HUMIDITIES WILL COMBINE WITH THE WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS...MAINLY EAST OF STATE HIGHWAY 41. NMZ107-010000- /O.CON.KABQ.FW.W.0041.000000T0000Z-060501T0000Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 351 PM MDT SUN APR 30 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 30, 7:27 AM MDT, 8 minutes earlier.
Area forecast discussion, Apr 30, 7:27 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 727 AM MDT SUN APR 30 2006 .UPDATE...ISSUED RED FLAG WARNING FOR EASTERN PORTIONS OF THE SANDIA/MANZANO AND GALLINAS MOUNTAINS FOR TODAY DUE TO HIGH WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER. 44 && .PREV DISCUSSION...219 AM MDT SUN APR 30 2006...MAIN FORECAST CHALLENGE WILL BE TIMING OF COOL SURGES INTO NM THIS WEEK...AND THE EXTENT OF PRECIPITATION. STORM THAT BROUGHT SOME MUCH NEEDED PRECIPITATION TO THE STATE THE PAST COUPLE OF DAYS IS NOW CENTERED IN THE CNTRL PLAINS STATES. NW FLOW WILL RELAX MORE TODAY...BUT STILL SOME BREEZY CONDITIONS OVER THE MOUNTAINS AND ONTO THE ERN PLAINS. UPPER LEVEL STORM OVER THE NRN AND CNTRL ROCKIES WILL SLIP BY TO THE N TODAY. SOME MID LEVEL MOISTURE TO SNEAK INTO THE NRN TIER ZONES...BUT LOW LEVELS HAVE DRIED CONSIDERABLY...SO PROBABLY NOTHING MORE THAN SOME VIRGA IN THE NRN MOUNTAINS THIS PM...AND MAYBE THE NE ZONES TONIGHT. WARMER ALL ZONES TODAY...ESPECIALLY IN THE E. A WEAK...FLAT RIDGE WILL TRY AND BUILD OVER NM EARLY IN THE WEEK RESULTING IN NO WINDY OR EVEN BREEZY CONDITIONS MENTIONED IN THE FORECAST. IT SHOULD BE DRY...ALTHOUGH COULD SEE AN ATTEMPT AT A SHOWER OVER THE FAR N ZONES EITHER MON OR TUE PM AS A COUPLE OF VERY WEAK DISTURBANCES SLIDE BY TO OUR N. THE WARMING TREND WILL CONTINUE. THE FIRST OF SEVERAL COLD FRONTS FROM THE N WILL MOVE INTO NM ON LATE TUE AND WED...FOLLOWED BY AT LEAST TWO MORE SURGES LATE IN THE WEEK INTO THE EARLY PART OF NEXT WEEKEND. TIMING THIS FAR OUT WILL BE TOUGH...BUT THE OVERALL WEATHER PICTURE WILL BE FOR COOLER TEMPS IN THE E...STARTING WED IN THE NE AND ALL OF THE E ON THU AND FRI. ONLY MINOR COOLING IN THE W. EACH SURGE OF COOLER AIR MAY ALSO BRING SOME INCREASE IN LOW LEVEL MOISTURE. A SLIGHT CHANCE OF PRECIP WILL BEGIN IN THE FAR NE TUE NIGHT...SPREAD S WED...AND THEN INCLUDE MUCH OF THE N AND E ZONES FROM WED NIGHT INTO THE EARLY PART OF NEXT WEEKEND. MAIN FOCUS MAY BE IN THE THU THROUGH FRI NIGHT PERIODS. WILL INCLUDE MENTION OF THUNDER IN THE DAYTIME PERIODS...WITH JUST SHOWERS AND HIGH ELEVATION SNOW SHOWERS DURING THE NIGHTS. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 76 42 76 43 / 0 0 0 5 GALLUP.......................... 75 34 75 32 / 0 0 0 0 GRANTS.......................... 74 36 74 36 / 0 0 0 0 GLENWOOD........................ 81 42 85 45 / 0 0 0 0 CHAMA........................... 67 29 67 29 / 5 5 5 5 LOS ALAMOS...................... 72 39 72 39 / 0 0 5 5 RED RIVER....................... 58 30 62 28 / 5 5 5 5 TAOS............................ 70 34 71 33 / 5 5 5 5 SANTA FE........................ 72 40 74 40 / 0 0 0 0 SANTA FE AIRPORT................ 75 42 76 41 / 0 0 0 0 ESPANOLA........................ 78 41 80 40 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 78 52 79 51 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 80 45 81 45 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 76 47 79 46 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 78 49 82 48 / 0 0 0 0 SOCORRO......................... 82 48 84 48 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 71 44 72 42 / 0 0 0 0 MORIARTY/ESTANCIA............... 75 39 77 40 / 0 0 0 0 CARRIZOZO....................... 80 43 82 48 / 0 0 0 0 RUIDOSO......................... 73 44 74 41 / 0 0 0 0 RATON........................... 72 37 72 37 / 0 5 0 5 LAS VEGAS....................... 72 40 73 40 / 0 0 0 0 ROY............................. 71 46 71 43 / 0 5 0 0 CLAYTON......................... 76 47 76 47 / 0 5 0 0 SANTA ROSA...................... 81 46 83 45 / 0 0 0 0 TUCUMCARI....................... 84 51 84 52 / 0 0 0 0 FORT SUMNER..................... 85 49 82 50 / 0 0 0 0 CLOVIS.......................... 83 48 83 49 / 0 0 0 0 PORTALES........................ 85 49 85 49 / 0 0 0 0 ROSWELL......................... 88 54 89 55 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING 11 AM TO 6 PM NMZ107. && 44
Hazardous weather outlook, Apr 30, 7:30 AM MDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 730 AM MDT SUN APR 30 2006 UPDATED TO ADD RED FLAG WARNING TODAY FOR THE CENTRAL HIGH PLAINS. NMZ001>021-026-011200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 552 AM MDT SUN APR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE CENTRAL HIGH PLAINS OF NEW MEXICO... CENTERED ON EASTERN TORRANCE COUNTY. LOW RELATIVE HUMIDITIES AND MODERATE WINDS ARE EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA BETWEEN 11 AM AND 6 PM MDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.